# SDR AUCR20110215003

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N917AU
- Make and model: Lkheed P3A
- Aircraft serial: 150510
- Aircraft time: 15,674 hours, 11,368 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 9017212
- Condition: Cracked
- Location: Bs 571
- Part time: 15,674 hours, 11,368 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A DETAILED ULTRA-SONIC INSPECTION OF THE FUSELAGE WING ATTACH RING FITTINGS WERE INITIATED BY AN INTERNAL  SB.  FATIGUE CRACKS WERE APPRECIATED IN THE RT FWD FITTING'S CHORDWISE FLANGE AT THE UPPER TENSION BOLT.
